About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 763761, 9 pages
http://dx.doi.org/10.1155/2014/763761
Research Article

Estimation of Unknown Functions of Iterative Difference Inequalities and Their Applications

1School of Computer and Information Engineering, Hechi University, Guangxi, Yizhou 546300, China
2School of Mathematics and Statistics, Hechi University, Guangxi, Yizhou 546300, China
3Department of Mathematics and Statistics, Curtin University, Perth, WA 6845, Australia

Received 28 March 2014; Accepted 10 July 2014; Published 22 July 2014

Academic Editor: Youjun Deng

Copyright © 2014 Ricai Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. H. Gronwall, “Note on the derivatives with respect to a parameter of the solutions of a system of differential equations,” Annals of Mathematics: Second Series, vol. 20, no. 4, pp. 292–296, 1919. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Bellman, “The stability of solutions of linear differential equations,” Duke Mathematical Journal, vol. 10, pp. 643–647, 1943. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Inequalities Involving Functions and Their Integrals and Derivatives, vol. 53 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  4. D. Bainov and P. Simeonov, Integral Inequalities and Applications, vol. 57 of Mathematics and its Applications (East European Series), Kluwer Academic, Dordrecht, The Netherlands, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  5. B. G. Pachpatte, Inequalities for Differential and Integral Equations, vol. 197, Academic Press, New York, NY, USA, 1998. View at MathSciNet
  6. R. P. Agarwal, S. Deng, and W. Zhang, “Generalization of a retarded Gronwall-like inequality and its applications,” Applied Mathematics and Computation, vol. 165, no. 3, pp. 599–612, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. O. Lipovan, “Integral inequalities for retarded Volterra equations,” Journal of Mathematical Analysis and Applications, vol. 322, no. 1, pp. 349–358, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. W. Cheung, “Some new nonlinear inequalities and applications to boundary value problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 64, no. 9, pp. 2112–2128, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. R. P. Agarwal, C. S. Ryoo, and Y. Kim, “New integral inequalities for iterated integrals with applications,” Journal of Inequalities and Applications, vol. 2007, Article ID 24385, 18 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. W. Wang, “A generalized retarded Gronwall-like inequality in two variables and applications to BVP,” Applied Mathematics and Computation, vol. 191, no. 1, pp. 144–154, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. Abdeldaim and M. Yakout, “On some new integral inequalities of Gronwall-Bellman-Pachpatte type,” Applied Mathematics and Computation, vol. 217, no. 20, pp. 7887–7899, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. W. S. Wang, D. Huang, and X. Li, “Generalized retarded nonlinear integral inequalities involving iterated integrals and an application,” Journal of Inequalities and Applications, vol. 2013, article 376, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. Sugiyama, “On the stability problems of difference equations,” Bulletin of the Science and Engineering Research Laboratory, Waseda University, vol. 45, pp. 140–144, 1969.
  14. B. G. Pachpatte, “Finite-difference inequalities and an extension of Lyapunov's method,” The Michigan Mathematical Journal, vol. 18, pp. 385–391, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. B. G. Pachpatte, “On some new discrete inequalities and their applications,” Proceedings of the National Academy of Sciences, India, vol. 46, no. 4, pp. 255–262, 1976. View at MathSciNet
  16. B. G. Pachpatte, “On discrete inequalities related to Gronwall's inequality,” Proceedings of the Indian Academy of Science A, vol. 85, no. 1, pp. 26–40, 1977. View at Publisher · View at Google Scholar
  17. B. G. Pachpatte, “Finite difference inequalities and discrete time control systems,” Indian Journal of Pure and Applied Mathematics, vol. 9, no. 12, pp. 1282–1290, 1978. View at Zentralblatt MATH · View at MathSciNet
  18. B. G. Pachpatte, “Comparison theorems related to a certain inequality used in the theory of differential equations,” Soochow Journal of Mathematics, vol. 22, no. 3, pp. 383–394, 1996. View at Zentralblatt MATH · View at MathSciNet
  19. B. G. Pachpatte, “Inequalities applicable in the theory of finite difference equations,” Journal of Mathematical Analysis and Applications, vol. 222, no. 2, pp. 438–459, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. E. Yang, “A new nonlinear discrete inequality and its application,” Annals of Differential Equations: Weifen Fangcheng Niankan, vol. 17, no. 3, pp. 261–267, 2001. View at MathSciNet
  21. B. G. Pachpatte, “On some fundamental integral inequalities and their discrete analogues,” Journal of Inequalities in Pure and Applied Mathematics, vol. 2, no. 2, article 15, 2001. View at MathSciNet
  22. F. W. Meng and W. N. Li, “On some new nonlinear discrete inequalities and their applications,” Journal of Computational and Applied Mathematics, vol. 158, no. 2, pp. 407–417, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. W.-S. Cheung and J. Ren, “Discrete non-linear inequalities and applications to boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 319, no. 2, pp. 708–724, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. B. G. Pachpatte, Integral and Finite Difference Inequalities and Applications, vol. 205 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006. View at MathSciNet
  25. W. Sheng and W. N. Li, “Bounds on certain nonlinear discrete inequalities,” Journal of Mathematical Inequalities, vol. 2, no. 2, pp. 279–286, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Q.-H. Ma and W.-S. Cheung, “Some new nonlinear difference inequalities and their applications,” Journal of Computational and Applied Mathematics, vol. 202, no. 2, pp. 339–351, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. Y. J. Cho, S. S. Dragomir, and Y. Kim, “On some integral inequalities with iterated integrals,” Journal of the Korean Mathematical Society, vol. 43, no. 3, pp. 563–578, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  28. W. Wang, “A generalized sum-difference inequality and applications to partial difference equations,” Advances in Difference Equations, vol. 2008, article 12, Article ID 695495, 2008. View at MathSciNet
  29. W.-S. Wang, “Estimation on certain nonlinear discrete inequality and applications to boundary value problem,” Advances in Difference Equations, vol. 2009, Article ID 708587, 8 pages, 2009. View at Publisher · View at Google Scholar
  30. K.-L. Zheng, S.-M. Zhong, and M. Ye, “Discrete nonlinear inequalities in time control systems,” in Proceedings of the International Conference on Apperceiving Computing and Intelligence Analysis (ICACIA '09), pp. 403–406, Chengdu, China, October 2009. View at Publisher · View at Google Scholar · View at Scopus
  31. W. S. Wang, Z. Li, and W. S. Cheung, “Some new nonlinear retarded sum-difference inequalities with applications,” Advances in Difference Equations, vol. 2011, no. 1, article 41, 2011. View at MathSciNet
  32. H. Zhou, D. Huang, W.-S. Wang, and J.-X. Xu, “Some new difference inequalities and an application to discrete-time control systems,” Journal of Applied Mathematics, vol. 2012, Article ID 214609, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  33. Q. He, T. Sun, and H. Xi, “Dynamics of a family of nonlinear delay difference equations,” Abstract and Applied Analysis, vol. 2013, Article ID 456530, 4 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  34. Z.-X. Chen and K. H. Shon, “Fixed points of meromorphic solutions for some difference equations,” Abstract and Applied Analysis, vol. 2013, Article ID 496096, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  35. W. S. Wang and S. Wu, “Some difference inequalities for iterated sums with applications,” Abstract and Applied Analysis, vol. 2013, Article ID 804152, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  36. Y. Qin and W. Wang, “A generalized nonlinear sum-difference inequality of product form,” Journal of Applied Mathematics, vol. 2013, Article ID 247585, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet